I am a chronically ill person and have been particpating in many Health Forums . I know thus that it is the best intention of everyone to help others. But my experience is that many people give incorrect advice and state things which are wrong.
For instance, you tell me that if I had stayed longer on Miracle-Mineral-Supplement it would have helped because, after all, I just got diarrhea, which is nothing serious and a sign of healing.
I'm sorry but it is all completely wrong and, again, a very dangerous advice. First of all, diarrhea is never a good sign of healing, it can mean different things but in this case it is a reaction to toxicity. Second, I am very ill. Diarrhea is dangerous for me as I dehydrate easily. As a comsequence of that constant diarrhea lasting many days and the irritation it brought, I got a horrendous bout of hemorroids which in conjuction with my main illness which is unkown but diagnosed as Dysautonomia and Chronic Fatigue Syndrome with very low leves of cortisol, I ended up having a brutal crisis of still unknow cause (probably an adrenal crisis for the hemorroids gigantic inflammation and my body's inability to cope with it) which made me feel extremely ill, dizzy, nauseous, and I fell down twice and hit my head brutally against the wall when I was trying to reach the neighbours door to ring asking for help, and finally, unable to reach the bell two feet away from me, fell there near death next to the door unable to even pray for about 15 minutes where I thought I would die for sure. The trigger was diarrhea surely which trigger was Miracle-Mineral-Supplement . The most dreadful experience of my life. Doctors still don't know what happened to me and I live scared to death.
So, I insist. Same as we must be well informed about risks and dangers of every medication, we must know about Miracle-Mineral-Supplement and every miracle product. MMS IS DANGEROUS for sure, very toxic and up to everyone to try it but well informed. Diarrhea is never a good sign of anything and is more dangerous than you may think.